Abstract
We prove a Glivenko–Cantelli theorem for integrated functionals of latent continuous-time stochastic processes. Based on a bracketing condition via random brackets, the theorem establishes the uniform convergence of a sequence of empirical occupation measures towards the occupation measure induced by underlying processes over large classes of test functions, including indicator functions, bounded monotone functions, Lipschitz-in-parameter functions, and Hölder classes as special cases. The general Glivenko–Cantelli theorem is then applied in more concrete high-frequency statistical settings to establish uniform convergence results for general integrated functionals of the volatility of efficient price and local moments of microstructure noise.
Acknowledgements
We would like to thank Tim Bollerslev and George Tauchen for helpful discussions.
Citation
Jia Li. Congshan Zhang. Yunxiao Liu. "Glivenko–Cantelli theorems for integrated functionals of stochastic processes." Ann. Appl. Probab. 31 (4) 1914 - 1943, August 2021. https://doi.org/10.1214/20-AAP1637
Information